Title: Confidence intervals for a bounded mean in exponential families
Authors: Wang, Hsiuying
統計學研究所
Institute of Statistics
Keywords: confidence interval;coverage probability;exponential family;Poisson distribution;minimax;rp interval
Issue Date: 4-Mar-2014
Abstract: Setting confidence bounds or intervals for a parameter in a restricted parameter space is an important issue in applications and is widely discussed in the recent literature. In this article, we focus on the distributions in the exponential families, and propose general forms of the truncated Pratt interval and rp interval for the means. We take the Poisson distribution as an example to illustrate the method and compare it with the other existing intervals. Besides possessing the merits from the theoretical inferences, the proposed intervals are also shown to be competitive approaches from simulation and real-data application studies.
URI: http://dx.doi.org/10.1080/02331888.2012.719517
http://hdl.handle.net/11536/23569
ISSN: 0233-1888
DOI: 10.1080/02331888.2012.719517
Journal: STATISTICS
Volume: 48
Issue: 2
Begin Page: 327
End Page: 343
Appears in Collections:Articles


Files in This Item:

  1. 000329829500006.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.